# SDR AWXA0001400

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL 0.7 AND RBL 0.7.  REMOVED DAMAGE; NDT - NO CRACKS NOTED.  FABED DOUBLER AND FILLER; INSTALLED DOUBLER AND FILLER IAW SRM 53-10-08.
